U.S. doctors online nowAsk doctors free
Pakistan
A 24-year-old male asked:

I have a severe hair loss and i just started taking surbex z for about 2 months.wanna ask can it damage my kidneys?if i dont have any deficiency

1 doctor answer1 doctor weighed in
Dr. Stephen Southard
Internal Medicine 17 years experience
Not likely: This is really a moderately potent multivitamin including B-vitamins, vitamin C, vitamin E and zinc. The doses aren't on the higher side but not so high as to be particularly concerning. Though be aware, I can't be very sure how much this will help your hair loss. Hopefully a doctors has evaluated you for this.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.